Skip to main content

J-closed finite collections of Hardy-type subspaces

Several proofs of the following statement are given: If X 0,…, X n are BMO-regular lattices on the circle and xX 0 ∩ ⋯ ∩ X n, then the distances from x to the Hardy-type subspaces \( X_A^j \) are roughly attained at one and the same element of \( \mathop{\cap}\limits_jX_A^j \). Bibliography: 9 titles

References

  1. N. J. Kalton, ``Complex interpolation of Hardy--type subspaces,'' Math. Nachr., 171, 227--258 (1995).

    MathSciNet  Article  MATH  Google Scholar 

  2. S. V. Kislyakov, ``On BMO-regular lattices of measurable functions,'' Algebra Analiz, 14, 117--135 (2002).

    MathSciNet  Google Scholar 

  3. I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Moscow--Leningrad (1950).

  4. S. V. Kislyakov and Q. Xu, ``Interpolation of weighted and vector-valued Hardy spaces,'' Trans. Amer. Math. Soc., 343, 1--34 (1994).

    MathSciNet  Article  MATH  Google Scholar 

  5. J. Bergh and J. Löfström, Interpolation Spaces, Springer-Verlag, Berlin--Heidelberg--New York (1976).

    Book  MATH  Google Scholar 

  6. S. V. Kislyakov, ``Interpolation of Hardy spaces: some recent developments,'' in: Israel Math. Conference Proceedings, 13 (1999), pp. 102--140.

    MathSciNet  Google Scholar 

  7. S. V. Kislyakov and Q. Xu, ``Partial retractions for weighted Hardy spaces,'' Studia Math., 138, 251--264 (2000).

    MathSciNet  MATH  Google Scholar 

  8. L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Moscow (1977).

  9. S. V. Kislyakov, ``On BMO-regular couples of lattices of measurable functions,'' Studia Math., 159, 277--290 (2003).

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to P. Ivanishvili.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 401, 2012, pp. 82--92.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ivanishvili, P. J-closed finite collections of Hardy-type subspaces. J Math Sci 194, 645–650 (2013). https://doi.org/10.1007/s10958-013-1553-9

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-013-1553-9

Keywords

  • Finite Collection